# SDR USAA2013062400043

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871523
- Part serial: 0028
- Condition: Cracked
- Location: Servcie Door
- Part time: 5,245 hours, 3,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK ON RT FWD SERVICE DOOR AFT FRAME LOWER AFT STOP FITTING.  REPLACED RT FORWARD SERVICE DOOR ASSY IAW JOB CARD.
